| Model Number |
204111 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Numbness (2415)
| Date of Event |
04/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer reported pain, bleeding, numbness, peri-implantitis, infection and inadequate bone quality/bone quantity.
Event or Problem Description
Pain, peri-implantitis, bleeding, infection and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was 1 to 5 years after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.